Ukrainian Mathematical Journal

, Volume 71, Issue 5, pp 735–748 | Cite as

Boundary-Value Problem with Impulsive Action for a Parabolic Equation with Degeneration

  • I. D. Pukalskyi
  • B. O. YashanEmail author

For a second-order parabolic equation, we consider a problem with oblique derivative and impulsive action. The coefficients of the equation and the boundary condition have power singularities of any order in the time and space variables on a certain set of points. We establish conditions for the existence and uniqueness of the solution of the posed problem in Hölder spaces with power weight.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    A. M. Samoilenko and N. A. Perestyuk, Impulsive Differential Equations, World Scientific, Singapore (1995).CrossRefGoogle Scholar
  2. 2.
    N. A. Perestyuk, V. A. Plotnikov, A. M. Samoilenko, and N. V. Skripnik, Differential Equations with Impulse Effects: Multivalued Right-Hand Side with Discontinuities, Walter de Gruyter, Berlin (2011).CrossRefGoogle Scholar
  3. 3.
    A. M. Samoilenko and N. A. Perestyuk, Impulsive Differential Equations [in Russian], Vyshcha Shkola, Kiev (1987).Google Scholar
  4. 4.
    A. T. Asanova, “On a nonlocal boundary-value problem for systems of impulsive hyperbolic equations,” Ukr. Mat. Zh.,65, No. 3, 315–328 (2013); English translation:Ukr. Math. J.,65, No. 3, 349–365 (2013).MathSciNetCrossRefGoogle Scholar
  5. 5.
    D. D. Bainov, E. Minchev, and A. Vyshkis, “Periodic boundary value problems for impulsive hyperbolic systems,” Comm. Appl. Anal.,1, No. 4, 1–14 (1997).MathSciNetzbMATHGoogle Scholar
  6. 6.
    I. D. Pukal’s’kyi, “Boundary-value problems for parabolic equations with impulsive condition and degenerations,” Mat. Met. Fiz.-Mekh. Polya,58, No. 2, 55–63 (2015); English translation:J. Math. Sci.,223, No. 1, 60–71 (2017).Google Scholar
  7. 7.
    I. M. Isaryuk and I. D. Pukal’s’kyi, “Boundary-value problems with impulsive conditions for parabolic equations with degenerations,” Mat. Met. Fiz.-Mekh. Polya,59, No. 3, 55–67 (2016); English translation:J. Math. Sci.,236, No. 1, 53–70 (2019).Google Scholar
  8. 8.
    I. M. Isaryuk and I. D. Pukalskyi, “The boundary-value problems for parabolic equations with a nonlocal condition and degenerations,” J. Math. Sci.,207, No. 1, 26–38 (2015).MathSciNetCrossRefGoogle Scholar
  9. 9.
    I. D. Pukal’s’kyi and I. M. Isaryuk, “Nonlocal parabolic boundary-value problems with singularities,” Mat. Met. Fiz.-Mekh. Polya,56, No. 4, 54–66 (2013); English translation:J. Math. Sci.,208, No. 3, 327–343 (2015).Google Scholar
  10. 10.
    A. Friedman, Partial Differential Equations of Parabolic Type [Russian translation], Mir, Moscow (1968).Google Scholar
  11. 11.
    O. A. Ladyzhenskaya, V. A. Solonnikov, and N. N. Ural’tseva, Linear and Quasilinear Equations of Parabolic Type [in Russian], Nauka, Moscow (1967).zbMATHGoogle Scholar
  12. 12.
    I. D. Pukalskyi, Boundary-Value Problems for Nonuniformly Parabolic and Elliptic Equations with Degenerations and Singularities [in Ukrainian], Naukova Dumka, Kyiv (2008).zbMATHGoogle Scholar

Copyright information

© Springer Science+Business Media, LLC, part of Springer Nature 2019

Authors and Affiliations

  1. 1.Fed’kovych Chernivtsi National UniversityChernivtsiUkraine

Personalised recommendations